Journal article icon

Journal article

Type II superconductivity and magnetic flux transport in neutron stars

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics
Role:
Author
Journal:
MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY
Volume:
365
Issue:
1
Pages:
339-344
Publication date:
2006-01-01
DOI:
EISSN:
1365-2966
ISSN:
0035-8711
URN:
uuid:4dc5502a-7765-4bff-ba3a-5828b4f27c60
Source identifiers:
18506
Local pid:
pubs:18506

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP